# SDR CALA0000236

- Difficulty date: March 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37882
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48027
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE OF CANTED FRAME CRACKED JUST O/B OF LIGHT ASSEMBLY IN TAIL COMPARTMENT AT FS 1485.  REPAIR DOUBLERS WERE INSTALLED IAW SRM 53-01, FIGURE 2, SHEETS 3 AND 4, 51-30-2, AND 51-30-5, PAGE 4.
